Alert archive / Florida / High Surf Advisories in 2007

High Surf Advisory 1, NWS Melbourne, FL

January 17, 2007Volusia County, Florida

NWS Melbourne, FL issued this high surf advisory at Jan 17, 2007, 2:42 PM EST for Volusia County, Florida. It took effect at Jan 17, 2007, 10:00 PM EST. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Jan 17, 2007, 2:42 PM EST (19:42 UTC)
In effect from
Jan 17, 2007, 10:00 PM EST
Expired
Jan 18, 2007, 10:00 PM EST
In force
24 hr
Issued by
NWS Melbourne, FL

County Volusia County, FL

The radar

The Melbourne radar (KMLB), 116 km from the middle of the area, began a volume at 19:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 7.7 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2007-01-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 12 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2007-01-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 78 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
12 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
705 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
78 m²/s²
0-3 km storm-relative helicity
190 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WHUS42 KMLB 171942
CFWMLB

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
242 PM EST WED JAN 17 2007

FLZ047-054-059-064-141-147-180345-
/O.NEW.KMLB.SU.Y.0001.070118T0300Z-070118T2100Z/
SOUTHERN BREVARD-INDIAN RIVER-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
NORTHERN BREVARD-
242 PM EST WED JAN 17 2007

...HIGH SURF ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 4 PM
EST THURSDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A HIGH SURF
ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 4 PM EST
THURSDAY. 

A LONG PERIOD SWELL ACROSS THE ATLANTIC WATERS WILL BRING HIGH
SURF TOWARD THE EAST CENTRAL FLORIDA BEACHES LATE THIS EVENING THROUGH
THURSDAY AFTERNOON. HIGH SEAS WILL PRODUCE ROUGH AND DANGEROUS SURF
WITH BREAKERS UP TO 5 TO 7 FEET AFFECTING THE COASTLINE.

ROUGH SURF CAN KNOCK YOU DOWN AND MAKE YOU SUSCEPTIBLE TO BEING
CAUGHT IN A RIP CURRENT. PEOPLE VISITING THE BEACHES SHOULD NOT
ENTER THE HIGH SURF.
 
THE HIGH SURF...IN COMBINATION WITH HIGH ASTRONOMICAL TIDES...AND
STRONG NORTHEAST SWELL...WILL PROMOTE MINOR BEACH EROSION DURING
THE HIGH TIDE CYCLE THURSDAY MORNING.

THE NEXT HIGH TIDES AT SELECTED LOCATIONS ACROSS EAST CENTRAL
FLORIDA...

DAYTONA BEACH...631 PM AND 709 AM. 
CAPE CANAVERAL...607 PM AND 653 AM. 
SEBASTIAN INLET...625 PM AND 711 AM.
FORT PIERCE INLET...642 PM AND 728 AM.

$$

TES
4 follow-up statements
000 
WHUS42 KMLB 172015
CFWMLB

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
315 PM EST WED JAN 17 2007

FLZ047-054-059-064-141-147-182100-
/O.CON.KMLB.SU.Y.0001.070118T0300Z-070118T2100Z/
SOUTHERN BREVARD-INDIAN RIVER-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
NORTHERN BREVARD-
315 PM EST WED JAN 17 2007

...HIGH SURF ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 4 PM EST THURSDAY...

A LONG PERIOD SWELL ACROSS THE ATLANTIC WATERS WILL BRING HIGH
SURF TOWARD THE EAST CENTRAL FLORIDA BEACHES LATE THIS EVENING
THROUGH THURSDAY AFTERNOON. HIGH SEAS WILL PRODUCE ROUGH AND
DANGEROUS SURF WITH BREAKERS UP TO 5 TO 7 FEET AFFECTING THE
COASTLINE.

ROUGH SURF CAN KNOCK YOU DOWN AND MAKE YOU SUSCEPTIBLE TO BEING
CAUGHT IN A RIP CURRENT. PEOPLE VISITING THE BEACHES SHOULD NOT
ENTER THE HIGH SURF.

THE HIGH SURF...IN COMBINATION WITH HIGH ASTRONOMICAL TIDES...AND
STRONG NORTHEAST SWELL...WILL PROMOTE MINOR BEACH EROSION DURING
THE HIGH TIDE CYCLE THURSDAY MORNING.

THE NEXT HIGH TIDES AT SELECTED LOCATIONS ACROSS EAST CENTRAL
FLORIDA...

DAYTONA BEACH...631 PM AND 709 AM.
CAPE CANAVERAL...607 PM AND 653 AM.
SEBASTIAN INLET...625 PM AND 711 AM.
FORT PIERCE INLET... 642 PM AND 728 AM.

$$


CRISTALDI
000 
WHUS42 KMLB 180958
CFWMLB

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
458 AM EST THU JAN 18 2007

FLZ047-054-059-064-141-147-182100-
/O.CON.KMLB.SU.Y.0001.000000T0000Z-070118T2100Z/
SOUTHERN BREVARD-INDIAN RIVER-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
NORTHERN BREVARD-
458 AM EST THU JAN 18 2007

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

A LONG PERIOD SWELL ACROSS THE ATLANTIC WATERS WILL BRING HIGH
SURF TOWARD THE EAST CENTRAL FLORIDA BEACHES TODAY. HIGH SEAS WILL
PRODUCE ROUGH AND DANGEROUS SURF WITH BREAKERS UP TO 5 TO 7 FEET
AFFECTING THE COASTLINE.

ROUGH SURF CAN KNOCK YOU DOWN AND MAKE YOU SUSCEPTIBLE TO BEING
CAUGHT IN A RIP CURRENT. PEOPLE VISITING THE BEACHES SHOULD NOT
ENTER THE HIGH SURF.

THE HIGH SURF...IN COMBINATION WITH HIGH ASTRONOMICAL TIDES...AND
STRONG NORTHEAST SWELL...MAY PRODUCE MINOR BEACH EROSION DURING
THE HIGH TIDE CYCLE THIS MORNING.

THE NEXT HIGH TIDES AT SELECTED LOCATIONS ACROSS EAST CENTRAL
FLORIDA...

DAYTONA BEACH...709 AM. 
CAPE CANAVERAL...653 AM. 
SEBASTIAN INLET...711 AM. 
FORT PIERCE INLET...728 AM.


$$


KELLY
000 
WHUS42 KMLB 181824
CFWMLB

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
124 PM EST THU JAN 18 2007

FLZ047-054-059-064-141-147-190300-
/O.EXT.KMLB.SU.Y.0001.000000T0000Z-070119T0300Z/
SOUTHERN BREVARD-INDIAN RIVER-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
NORTHERN BREVARD-
124 PM EST THU JAN 18 2007

...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 10 PM EST THIS
EVENING...

THE HIGH SURF ADVISORY IS NOW IN EFFECT UNTIL 10 PM EST THIS
EVENING. 

ROUGH SURF CAN KNOCK YOU DOWN AND MAKE YOU SUSCEPTIBLE TO BEING
CAUGHT IN A RIP CURRENT. PEOPLE VISITING THE BEACHES THIS
AFTERNOON AND EVENING SHOULD NOT ENTER THE HIGH SURF.

THE HIGH SURF...IN COMBINATION WITH HIGH ASTRONOMICAL TIDES...AND
STRONG NORTHEAST SWELL...MAY PRODUCE MINOR BEACH EROSION DURING
THE HIGH TIDE CYCLE THIS EVENING.

THE NEXT HIGH TIDES AT SELECTED LOCATIONS ACROSS EAST CENTRAL
FLORIDA...

DAYTONA BEACH...718 PM. CAPE CANAVERAL...656 PM. SEBASTIAN
INLET...714 PM. FORT PIERCE INLET...731 PM.

$$

WIMMER
000 
WHUS42 KMLB 190254
CFWMLB

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
954 PM EST THU JAN 18 2007

FLZ047-054-059-064-141-147-190400-
/O.EXP.KMLB.SU.Y.0001.000000T0000Z-070119T0300Z/
SOUTHERN BREVARD-INDIAN RIVER-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
NORTHERN BREVARD-
954 PM EST THU JAN 18 2007

...HIGH SURF ADVISORY WILL EXPIRE AT 10 PM EST THIS EVENING...

AT 954 PM...NEAR SHORE BUOY OBSERVATIONS INDICATED THAT SEAS WERE
GRADUALLY DIMINISHING OVER THE ADJACENT ATLANTIC WATERS AS A
SURFACE LOW PRESSURE AREAS OFFSHORE THE CAROLINAS PULLED NORTHEAST
AND AWAY FROM FLORIDA. SEAS NEAR SHORE ARE FORECAST TO DIMINISH TO
6 FEET OR LESS BY FRIDAY MORNING...AND BREAKERS IN THE SURF ZONE
WILL SLACKEN AS WELL. THUS THE HIGH SURF ADVISORY WILL BE ALLOWED
TO EXPIRE AT 10 PM.

$$


CRISTALDI

What forecasters said that day

The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this high surf advisory went out at Jan 17, 2:38 PM EST, 4 minutes earlier.

Area forecast discussion, Jan 17, 2:38 PM EST, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
238 PM EST WED JAN 17 2007

...HIGH SURF ADVISORY TONIGHT/THU WITH INCREASING ROUGH SURF
EXPECTED AT AREA BEACHES...

.DISCUSSION...THROUGH TONIGHT...WINDY CONDITIONS A LITTLE LESS
THAN ADVERTISED ALONG IMMEDIATE COAST OF BREVARD AND VOLUSIA
COUNTIES. EITHER BREEZY OR NEAR BREEZY MOST EVERYWHERE ELSE AND
EXPECT GRADUAL DECREASE IN WINDS THIS EVENING AS PGRAD WEAKENS.
MOSTLY CLOUDY TO CLOUDY SKIES TO PERSIST OVERNIGHT WITH LOWER
CEILINGS ADVERTISED BY THE GFS AFTER MIDNIGHT AND TOWARDS DAWN AS
WELL AS SOME PATCHY FOG AFTER MIDNIGHT AND EARLY THU MORNING. A
DVLPNG COASTAL TROUGH ALONG THE EAST COAST OF FL WILL CONCENTRATE
LIGHT PCPN OVER COASTAL WATERS AND ALONG IMMEDIATE COASTLINE FOR
BEST RAIN CHANCES. INSULATION FROM CLOUDY SKIES OVERNIGHT WILL
KEEP TEMPERATURES IN THE MIDDLE/UPPER 50S NORTH AND LOWER/MIDDLE
60S SOUTHWARD AND ALONG COAST SOUTH OF CAPE. WILL INTRODUCE A HIGH
SURF ADVISORY BEGINNING THIS EVENING AT 10 PM AS LARGE SWELLS
ADVECT SOUTHWEST ACROSS COASTAL WATERS OVERNIGHT.

THU...EARLY MORNING LOW CLOUDS AND PATCHY FOG WILL BURN OFF DURING
THE MORNING HOURS. A SURFACE LOW PRESSURE SYSTEM WILL DEVELOP
NEAR THE FL/SC BORDER AND THIS FEATURE WILL LIFT NORTHEASTWARD ALONG
THE CAROLINA COAST DURING THE DAY. WINDS ACROSS ECFL WILL GRADUALLY
SWING AROUND FROM EASTERLY TO NORTHWEST THROUGH THE DAY FROM NORTH
TO SOUTH AS THE SYSTEM TO THE NORTH LIFTS AWAY FROM AREA WHICH WILL
IN TURN ENTRAIN SOME DRIER AIR INTO THE REGION...THUS LIMITING PCPN
CHANCES. WILL TAPER POPS FROM LOW END CHC DOWN TO AROUND 10 PERCENT
FROM VOLUSIA COUNTY SOUTH AND WESTWARD. HAVE UNDERCUT MAV GUIDANCE
FOR HIGHS BY A FEW DEGREES...THOUGH WILL STILL HEAT BACK UP INTO THE
LOWER/MIDDLE 70S NORTH AND UPPER 70S TO AROUND 80 DEGREES SOUTH AS
CLOUDS DIMINISH IN CONVERGE THROUGH THE DAY.

THURSDAY NIGHT-SUNDAY...FLAT TO WEAKLY ANTICYCLONIC FLOW WILL
PREVAIL ALOFT IN ASSOCIATION WITH HIGH CENTER NEAR CUBA...KEEPING
WX PRECIP-FREE. WEAK NW LOW-LEVEL FLOW IN WAKE OF DEPARTING
SURFACE LOW WILL ADVECT SOME COOLER TEMPS TO ECFL THURSDAY NIGHT
THROUGH SATURDAY. TEMPS WILL RETURN TO NEAR CLIMO FRIDAY...FALLING
UP TO 5 DEGREES BELOW SATURDAY...THEN QUICKLY RETURNING ABOVE
NORMAL AGAIN SUNDAY AS WINDS VEER ONSHORE. OTHERWISE...SEVERAL
WEAK SHORTWAVES WILL PASS NORTH OF THE STATE WITH NO SENSIBLE
IMPACT UPON CWA.

MON-WED...HIGH PRESSURE ALOFT WILL MOVE WELL EAST ACROSS THE
CARIBBEAN AS A BROAD TROUGH DEVELOPS ACROSS THE NATION...WITH AN
AXIS STRETCHING FROM THE GREAT LAKES TO A DEVELOPING CUT-OFF NEAR
THE FOUR CORNERS REGION. WHILE THERE CURRENTLY IS MUCH DISPARITY
IN MODEL SOLUTIONS AND TIMING REGARDING ANY IMPACTS TO CWA...IT
SEEMS REASONABLE THAT AN ASSOCIATED FRONTAL BOUNDARY WILL SAG
TO THE FLORIDA PENINSULA BEFORE STALLING. INCREASED MOISTURE/CLOUDS
AND EVENTUAL ISENTROPIC LIFT OVER THE SHALLOW FRONTAL BOUNDARY
SUGGEST INCREASING RAIN CHANCES EARLY-MID WEEK. THAT SAID...SUCH
PATTERNS ARE OFTEN SLOWER TO EVOLVE THAN INITIAL NUMERICAL MODEL
SOLUTIONS AND ACTUAL IMPACT COULD BE DELAYED FURTHER. FOR
NOW...WILL INCREASE CLOUD COVER AND INSERT A SMALL CHANCE OF
PRECIP UNTIL TIMING/LOCATION OF CONVERGENCE/LIFT BECOME MORE
APPARENT. WILL NOT ALTER CURRENT FORECAST OF TEMPS FALLING TO
NEAR CLIMO TUE/WED DUE TO CLOUDS/PRECIP AND POSSIBLE COLD AIR
ADVECTION SHOULD SURFACE FRONT SLIP SOUTHWARD THROUGH CWA.
HOWEVER...LATER FORECASTS MAY NEED TO RAISE TEMPS 5 PLUS DEGREES
ACROSS AT LEAST A PORTION OF CWA IF IT BECOMES APPARENT FRONT MAY
STALL FARTHER NORTH.

&&

.AVIATION...BREEZY N/NE WINDS WILL GRADUALLY DECREASE THIS EVENING.
PREVAILING MVFR REMAINDER THIS AFTN & OVERNIGHT WITH SOME AREAS
IFR/LIFR. LIGHT -RA CHANCES ALONG COAST...ESP NORTH. GRADUAL
IMPROVEMENT FROM MVFR TO VFR THU MORNING INTO THE AFTN AS STORM
SYSTEM LIFTS NORTH ALONG SOUTHEAST U.S.

&&

.MARINE...WINDS AT BUOY 012 HAVE REMAINED STOUT THIS AFTN AVERAGING
20-25 KT AND GUSTY WHILE WINDS AT BUOY 009 GUSTY WINDS HAVE NOT
YET MATERIALIZED. SEAS AT BUOY 012 HAVE RECENTLY CREPT UP TO 10 FT
WHILE SEAS AT BUOY 009 REMAIN AROUND 6 FT. WINDS ARE STILL PROGGED
TO BE BETWEEN 20 AND 25 KT AT BUOY 009 THROUGH EARLY THIS EVENING
AND THEN DECREASE BY DAWN TO AROUND 15 KS AS THE PGRAD WEAKENS
AND WIND WAVES SUBSIDE. DO BELIEVE THAT OCCASIONAL GUSTS TO GALE
FORCE ARE POSSIBLE THIS EVENING FOR OFFSHORE NORTHERN LEG. EXPECT
SEAS TO GRADUALLY BUILD UPWARDS FROM NORTH TO SOUTH ACROSS THE
ECFL COASTAL WATERS DUE TO A LARGE SWELL AND WILL HOIST A HIGH
SURF ADVISORY FROM FLAGLER BEACH TO JUPITER INLET BEGINNING AT 03Z
TONIGHT. WILL CONTINUE THE SCA FOR ALL LEGS THROUGH 09Z TONIGHT
AND THEN DROP IT IN FAVOR OF A SCA FOR HAZARDOUS SEAS INTO THU
EVENING FOR ALL LEGS DUE TO THE DECREASE IN WINDS. WILL CONTINUE
HIGH SURF ADVISORY THROUGH 21Z THU FOR NOW. WHILE WINDS DECREASE
OVER THE AREA OVERNIGHT...THEY WILL BE A BIT TRICKY DIRECTION-WISE
ON THU. PROGGED TO START OUT SOUTHEASTERLY EARLY IN THE MORNING
THEY WILL VEER TO WEST/NORTHWEST BY LATE IN THE DAY DUE TO A LOW
PRESSURE SYSTEM DEVELOPING NEAR THE GA/FL BORDER AND LIFTING
NORTHEASTWARD ALONG THE COAST THROUGH THE DAY.

OFFSHORE WINDS AOB 15 KT THURSDAY NIGHT/FRIDAY WILL VEER TO
ONSHORE OVER THE WEEKEND THEN SHIFT TO SW AND INCREASE BY EARLY
NEXT WEEK WELL AHEAD OF FRONTAL BOUNDARY. COMBINED SEAS WILL
GRADUALLY SUBSIDE THURSDAY NIGHT-FRIDAY...THEN REMAIN BELOW
HEADLINE CRITERIA THROUGH THE WEEKEND...BEFORE BEGINNING TO BUILD
AGAIN EARLY NEXT WEEK...ESPECIALLY OFFSHORE.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  58  71  54  69 /  50  30  10  10
MCO  59  78  58  73 /  20  20  10  10
MLB  62  77  58  74 /  30  20  10  10
VRB  63  78  61  75 /  20  10  10  10

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...HIGH SURF ADVISORY FROM 10 PM THIS EVENING TO 4 PM EST THURSDAY
     FOR COASTAL VOLUSIA-BREVARD-INDIAN RIVER-ST. LUCIE-MARTIN
     COUNTIES.

AM...SMALL CRAFT ADVISORY UNTIL 4 AM EST THURSDAY FOR COASTAL WATERS
     FROM FLAGLER BEACH TO JUPITER INLET OUT 60 NM.

     SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS FROM 4 AM TO 10 PM EST
     THURSDAY FOR COASTAL WATERS FROM FLAGLER BEACH TO JUPITER
     INLET OUT 60 NM.

&&

SHORT TERM...SEDLOCK
LONG TERM....SPRATT
Hazardous weather outlook, Jan 17, 4:58 AM EST, 9 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
458 AM EST WED JAN 17 2007

AMZ550-555-570-575-FLZ041-044>047-053-054-058-059-064-141-144-147-
171800-
COASTAL WATERS FROM FLAGLER BEACH TO COCOA BEACH OUT 20 NM-
COASTAL WATERS FROM COCOA BEACH TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO COCOA BEACH 20 TO 60 NM OFFSHORE-
WATERS FROM COCOA BEACH TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
458 AM EST WED JAN 17 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...HIGH WIND IMPACT...
STRONG GUSTY NORTHEAST WINDS COMING OFF THE ATLANTIC OCEAN WILL
PRODUCE 20 TO 25 MPH WINDS WITH GUSTS TO AROUND 30 MPH AT THE
VOLUSIA AND BREVARD COUNTY BEACHES TODAY. CONDITIONS IN THE SURF
ZONE WILL DETERIORATE DURING THE DAY AS BUILDING SEA HEIGHTS WILL
PRODUCE WILL INCREASINGLY ROUGH SURF STARTING THIS AFTERNOON AND
INTO THE NIGHT. A LOW RISK FOR RIP CURRENTS WILL ALSO EXIST TODAY.

...WIND AND SEA IMPACT...
A STRONG PRESSURE GRADIENT ASSOCIATED WITH HIGH PRESSURE BUILDING
ACROSS THE FLORIDA PENINSULA WILL PRODUCE NORTH TO NORTHEAST WINDS
AT 20 TO 25 KNOTS OVER THE COASTAL WATERS WITH OCCASIONAL GALE
FORCE GUSTS IN THE ATLANTIC WATERS BEYOND 20 MILES OF SHORE. THE
STRONG WINDS WILL ALSO CREATE HAZARDOUS SEAS ESPECIALLY IN THE
GULF STREAM.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
ALTHOUGH THE WIND WILL DIMINISH THURSDAY...SEAS WILL REMAIN ELEVATED
UNTIL THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

WIMMER

Nearby

High Surf Advisories in Florida, 2007Every high surf advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.